# SDR CA100204006

- Difficulty date: January 19, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 13,035 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Part number: LW13282
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED LT ENGINE CASE IN BETWEEN MOST FRONT THROUGH BOLTS CAUSING MINIMAL OIL LEAK AT NORMAL OPERATING TEMPERATURE. SMOKE SMELL NOTED IN COCKPIT, ENGINE REPLACED. (TC 20100204006)
